Some Estimates for Plane Cuspidal Curves
Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier no. S24  (1993), p. 93-116
@incollection{CIF_1993__S24__93_0,
     author = {Orevkov, S. Y. and Zaidenberg, M. G.},
     title = {Some Estimates for Plane Cuspidal Curves},
     booktitle = {S\'eminaire d'alg\`ebre et g\'eom\'etrie, journ\'ees singuli\`eres et jacobiennes},
     editor = {Gonzalez-Sprinberg, G. and Lejeune-Jalabert, M. and Spivakovsky, M. and Zaidenberg, M. G.},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {S24},
     year = {1993},
     pages = {93-116},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1993__S24__93_0}
}
Orevkov, S. Y.; Zaidenberg, M. G. Some Estimates for Plane Cuspidal Curves, in Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier, no. S24 (1993), pp. 93-116. http://www.numdam.org/item/CIF_1993__S24__93_0/

[A] S.S. Abhyankar, "Expansion technique in algebraic geometry", Tata Inst. Fund. Res., Bombay, 1977 | MR 542446

[D] A. Degtyarev, Isotopy classification of complex plane projective curves of degree 5, Leningrad (St. Petersburg) Math. J. 1 (1989), 881-904 | MR 1027461 | Zbl 0725.14025

[EN] D. Eisenbud, W.D. Neumann, "Three-dimensional link theory and invariants of plane curve singularities". Ann.Math.Stud. 110, Princeton Univ. Press., Princeton 1985 | MR 817982 | Zbl 0628.57002

[Fu] T. Fujita, On the topology of non-complete algebraic surfaces, J. Fac. Sci. Univ. Tokyo (Ser 1A), 29 (1982), 503-566 | MR 687591 | Zbl 0513.14018

[G] D.A. Gudkov, On the curve of 5th order with 5 cusps, Func. Anal. Appl. 16 (1982), 201-202 | MR 674012 | Zbl 0529.14019

[H] F. Hirzebruch, Singularities of algebraic surfaces and characteristic numbers, The Lefschetz Centennial Conf. Part.I (Mexico City1984), Contemp.Math. 58 (1985), 141-155 Amer. Math. Soc, Providence | MR 860410 | Zbl 0601.14030

[KNS] R. Kobayashi, S. Nakamura, F. Sakai, A numerical characterization of ball quotients for normal surfaces with branch loci, Proc. Japan Acad. Ser. A Math.Sci. 65 (1989), 238-241 | MR 1030189 | Zbl 0704.53053

[LZ] V. Lin, M. Zaidenberg, On the number of singular points of a plane affine algebraic curve , Lecture Notes in Math. 1043 (1984), 662-663

[MS] T. Matsuoka, F. Sakai, The degree of rational cuspidal curves, Math. Ann. 285 (1989), 233-247 | MR 1016092 | Zbl 0661.14023

[Mil] J. Milnor, "Singular points of complex hypersurfaces", Ann.Math.Stud. 61, Princeton Univ. Press, Princeton, 1968 | MR 239612 | Zbl 0184.48405

[Miy] Y. Miyaoka, The minimal number of quotient singularities on surfaces with given numerical invariants. Math. Ann. 268 (1984), 159-171 | MR 744605 | Zbl 0521.14013

[N] M. Namba, "Geometry of projective algebraic curves", M. Dekker, New York, Basel, 1984 | MR 768929 | Zbl 0556.14012

[NR] W. Neumann, L. Rudolph, Unfoldings in knot theory, Math. Ann. 278 (1987), 409-439. | MR 909235 | Zbl 0675.57010

W. Neumann, L. Rudolph, Corrigendum, ibid 282 (1988), 349-351 | MR 963022 | Zbl 0675.57011

[OZ] S. Yu. Orevkov, M.G. Zaidenberg, Some estimates for plane cuspidal curves, Max-Planck-Institute of Mathematics, Bonn, Preprint MPI/92-63 (1992), 1-13

[Sa] F. Sakai, Singularities of plane curves, Preprint (1991), 1-10 | MR 1225599 | Zbl 0939.14011

[Sh1] E. Shustin, Real plane algebraic curves with prescribed singularities, Topology 32 (1993), 845-856 | MR 1241875 | Zbl 0845.14017

[Sh2] E. Shustin, Real plane algebraic curves with many singularities, Proc. Intern. Conf. Real Algebraic Geometry, Rennes, June 24-29, 1991 | MR 1226269 | Zbl 0786.14035

E. Shustin, Real plane algebraic curves with many singularities, Lect. Notes Math. 1524, Springer, 1992, 389-401 | MR 1226269 | Zbl 0786.14035

[U] T. Urabe, Singularities in a certain class of quartic surfaces and sextic curves and Dynkin graphs, Canadian Math. Soc. Conf. Proc. 6 (1986), 477-497 | MR 846037 | Zbl 0597.14032

[W] I. Wakabayashi, On the logarithmic Kodaira dimension of the complement of a curve in P 2 , Proc. Japan Acad. Ser. A Math.Sci. 54 (1978), 157-162 | MR 498590 | Zbl 0404.14009

[Wal] R.J. Walker, "Algebraic curves", Princeton Univ. Press, Princeton, 1950 | MR 33083 | Zbl 0039.37701

[Wall1] C.T.C. Wall, Geometry of quartic curves. Europeen Singularity Project, Preprint No. 57, Liverpool (1994), 1-18 | MR 1317486 | Zbl 0863.14018

[Wall2] C.T.C. Wall, Highly singular quintic curves, Europeen Singularity Project, Preprint No. 58, Liverpool (1994), 1-36 | MR 1357043 | Zbl 0868.14015

[Y1] H. Yoshihara, Plane curves whose singular points are cusps,Proc. Amer. Math. Soc. 103 (1988), 737-740 | MR 947648 | Zbl 0698.14021

[Y2] H. Yoshihara, Plane curves whose singular points are cusps and triple coverings of P 2 , Manuscr. Math. 64 (1989), 169-187 | MR 998484 | Zbl 0708.14017

[Z] M.G. Zeuthen, Sur les différentes formes des courbes planes du quadrième ordre, Math. Ann. (1893), 408-432 | JFM 06.0367.01